MAUDE Adverse Event Report: DONGGUAN HEAT APPLIANCE CO. PUREPURERELIEF 12X24 DELUXE HEATING PAD - GRAY

DONGGUAN HEAT APPLIANCE CO. PUREPURERELIEF 12X24 DELUXE HEATING PAD - GRAY
Model Number PEHPVAL-G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 08/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Received -investigation-7 ongoing.(b)(4) burn complaint rate (staying within 200 character limit).
 
Event or Problem Description
(b)(6) emailed bear down brands on 19-aug-2023 and stated that her partner had purchased the heating pad for her in may and she sustained second degree burns last week (assumed approximate date of incident as 10-aug-2023) by using it.She has sought medical attention for the burns.She wants to know our policy on defective products and what the compensation for this issue would be.On 24aug23 (b)(6) replied via email with answers to the following questions: the heat setting i had it on was low.She was in mexico when the burn occurred.She will send photographs.She wants to know if there is financial compensation for the expenses she incurred due to the burn.On 28/29-aug-2023 (b)(6) confirmed that the unit was purchased at target in hawaii.She confirmed the model number as pehpval-g.The customer's home address is (b)(6), the unit was purchased in hawaii and the incident occurred in mexico.

Brand Name
PUREPURERELIEF 12X24 DELUXE HEATING PAD - GRAY
Common Device Name
HEATING PAD
Manufacturer (Section D)
DONGGUAN HEAT APPLIANCE CO.
room 801, building 4 no.9,
jins hagang 1st road, dalang t
dongguan city, guangdong province
CH 
Manufacturer (Section G)
DONGGUAN HEAT APPLIANCE CO., LTD
room 801, building 4 no.9
jins hagang 1st road, dalang t
dongguan city, guangdong province
CH  
Manufacturer Contact
karen wiseman
2803 s. yale st
santa ana, CA 92704
7146680300
MDR Report Key19274849
Report Number3011077581-2024-00005
Device Sequence Number15365953
Product Code IRT
UDI-Device Identifier00817387020596
UDI-Public(01)00817387020596(11)YYMMDD
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPEHPVAL-G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2023
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown